Existence of exactly N periodic solutions for Liénard systems Liénard系に対する丁度N個の周期解の存在

この論文をさがす

著者

    • 小谷, 健司 オダニ, ケンジ

書誌事項

タイトル

Existence of exactly N periodic solutions for Liénard systems

タイトル別名

Liénard系に対する丁度N個の周期解の存在

著者名

小谷, 健司

著者別名

オダニ, ケンジ

学位授与大学

名古屋大学

取得学位

博士 (理学)

学位授与番号

甲第3068号

学位授与年月日

1994-12-28

注記・抄録

博士論文

目次

  1. 目次 / (0002.jp2)
  2. 主論文.K.Odani,Existence of exactly N periodic solutions for Lienard systems,Funkcialaj Ekvacioj.(to appear) / p1 (0003.jp2)
  3. 参考論文1._,Nontrivial recurrent orbits of flows on surfaces,Japan.J.Math.(NS)15(1989), 205-211. / (0020.jp2)
  4. 参考論文2._,Generic homeomorphisms have the pseudo-orbit tracing property,Proc.Amer. Math.Soc.110(1990),281-284. / p281 (0026.jp2)
  5. 参考論文3._,The limit cycle of the van der Pol equation is not algebraic,J.Differential Equations 115,7 pages.(to appear) / p1 (0030.jp2)
0アクセス

各種コード

  • NII論文ID(NAID)
    500000115408
  • NII著者ID(NRID)
    • 8000000115668
  • DOI(NDL)
  • NDL書誌ID
    • 000000279722
  • データ提供元
    • NDL-OPAC
    • NDLデジタルコレクション
ページトップへ